SUBMIT A POST!

How to get rid of spotting on my birth control

I have been on the same birth control for a long time. The brand the allesse generic version. Now I’ll be honest I don’t take it the same time every day but I take it in the morning eith maybe 1-3 hours difference in time.

Also I do skip the sugar pills and go immediately to my new pack to avoid getting my time of the month. It has been probably over a month where I have consistent spotting and I’m getting frustrated. Skipping the sugar pills and going straight to a new pack should not make me spot.

Also do you think if I strictly take the daily pill at the exact same time will stop the spotting as opposed to a few hours off? I just don’t think that really makes a difference. Without ride comments or lectures, I’m just looking for advice. Thanks in advance!

38 TOTAL READS
0 SHARES
36 COMMENTS


SOME RELATED POSTS:

36 Responses

  1. I just have so much to say but fear i would be wasting my time lol

    [0]
  2. The dosage of your prescirtion is either to high or to low of a dose . Go see ur doctor and get it adjusted

    [0]
  3. Final answer: go see a doctor.

    [0]
  4. Had that issues also, ended up switching pills. And it corrected itself. My physician told me that it is common for that brand. Now I wasn’t on that brand as long as you have been. Just saying from my experience.

    [0]
  5. Talk to your dr. Who prescribed them

    [0]
  6. Amanda Jones Amanda Jones says:

    Maybe because your body is trying to shed its uterine liner and you won’t let it.

    [0]
  7. Why ask here? Go to your dr for head answers for Pete sake.

    [0]
  8. Rowena Eger Rowena Eger says:

    Oh dear! Please darling go see a doctor,a female one,tell her what you just told us. Pay attention to the look on her face,then listen very carefully as she explains how and why your menstral cycle works.

    [0]
  9. Tara Adams Tara Adams says:

    See a Dr. ..I’m fairly certain that we are not qualified to guide you medically.

    [0]
    • Amanda Colp Amanda Colp says:

      I agree but it’s also common sense to fucking take the pills properly and it comes with a stick little booklet explaining everything. I’m on the same ones and they come with the booklet and explain that you need to take 3 weeks of the pink pills and one week of the white and that’s for a fucking reason. Use common sense and see a doctor

      [0]
    • Tara Adams Tara Adams says:

      Wow…what a ray of sunshine!

      [0]
    • Amanda Colp you don’t have to take the sugar pills, as some birth control are 28 days and others are 21. The 7 white pills have no hormones, so she’s basically taking 28 day pills as 21 day pills.

      [0]
    • She is taking nothing but pills with hormones and ditching the ones without so she won’t get a period. Her body is confused and wants to have a period. Her uterus is now rebelling. We have periods for a reason. Unless her doctor has told her to skip them, she should be taking them properly and not trying to avoid nature.

      [0]
    • Tara Adams Tara Adams says:

      One more time….see a DOCTOR. ..none of us can advise on a specific medical concern.

      [0]
    • Amanda Colp Amanda Colp says:

      Ur right u dont have tobtake the white pills but ubhave to take a week off. Its sounds like shes not takeing the week and going right for the new pac which is fucking her up. She needs a doc

      [0]
    • You do not have to take a week off. My doctor has me take them continuously, no days off. Also the pharmacist confirmed this is perfectly normal when I was unsure about it.

      [0]
    • Tara Adams Tara Adams says:

      She needs to see her Dr. .regardless of what we say or think.

      [0]
    • I love you Tara Adams,

      [0]
  10. Sage Mo Sage Mo says:

    If you would like a birth control that reduces your period, you should talk to your doctor about going on Mirena. It works by not letting your uterine lining build up so you hardly get any menstraul blood at all. Way better for you than non-stop oral cycles.

    [0]
  11. Amanda Colp Amanda Colp says:

    Go see a doc and im on the same never had that problem… ur problem is ur not taking them properly. 1 they have a week of white pills for a reason. Ur supposed to take a week off so the problem is the hormone is out of whack I would go see a doctor but take meds the way they’re supposed to. Not to sound like a bitch or anything but don’t complain that your meds are being weird if you’re not taking them properly. Follow the instruction and read the damn booklet that comes every single pack you buy educate yourself. Because skipping the week off is not what you’re supposed to do that’s not how it works go see a doctor and take the medication properly as a doctor or the prescription says not difficult I’m on the same ones I forget to take them and I still don’t have this problem

    [0]
    • Agree with you 100%
      I was on the same brand and never had a problem, gotta take them the way they are meant to be. By not taking them the same time everyday you increase your risk of getting pregnant aswell. Or if you forget try something else, shots, iud etc

      [0]
    • Amanda Colp Amanda Colp says:

      I’ve been on and off the Brand’s three times the second time I was menstrating for a lot longer than I should for the first month and I looked into it and found that it was the hormones going out of whack. If person takes them properly it will fix itself really if that is the problem I still highly recommend seeing a doctor because everyone is different and she could have caused more damage by over taking them technically. They have instructions follow them

      [0]
    • Amanda Colp Amanda Colp says:

      I have a terrible memory so there is times where I have forgot to take them and take them later on the day and I’ve never spotted because of it unless it’s like the last two of the month or I’m about to have my period then it’s just my period will start probably sooner cuz I think it’s time

      [0]
  12. Definitely go see your doctor. This advice needs to come from a professional.

    [0]
  13. Those are low dose birth control and spotting is common. Go to Dr. explain your problem and see what they say. I have mirena and have not had a period since 2013.

    [0]
  14. Allesse is known to do this it means it’s not strong enough for you. See your doctor. And no it won’t stop the spotting taking it at the same time. Just go see your doctor they can help with this.

    [0]
  15. So your trying to just not ever have a period? Lmao!! Good luck with that one.

    [0]
  16. Science says it makes a difference.

    Go see a doctor.

    [0]
  17. Go see a doc. And your monthly cycle happens for a reason. It’s sucks for everybody. But it’s not healthy to skip it.

    [0]
  18. Be careful with generic drugs. They only have to be 80% as effective

    [0]
  19. My gynecologist advised me to double up on pills for 1-3 days and it clears it up.

    [0]
  20. Ange Freer Ange Freer says:

    Go to a doctor and raise your concerns. Unless someone commenting is a physician, all you’re going to get is inaccurate information! Wow … you’d think this was a no brainer. Problems (spotting) resulting from improper use of birth control to avoid your period should be discussed with your doctor who is qualified to provide proper information.

    [0]

Join the Discussion!